Home > Research > Publications & Outputs > A new approach for the bending problem of shall...
View graph of relations

A new approach for the bending problem of shallow shell by the boundary element method

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

A new approach for the bending problem of shallow shell by the boundary element method. / Ye, Jianqiao.

In: Applied Mathematical Modelling, Vol. 12, No. 5, 10.1988, p. 467-470.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Ye, Jianqiao. / A new approach for the bending problem of shallow shell by the boundary element method. In: Applied Mathematical Modelling. 1988 ; Vol. 12, No. 5. pp. 467-470.

Bibtex

@article{d8d054900bab402e9977df08f53fbee3,
title = "A new approach for the bending problem of shallow shell by the boundary element method",
abstract = "A very simple method is suggested in this paper to analyze shallow spherical shells with simply supported boundaries. Numerical examples show that the approach developed in the paper is effective.",
keywords = "BEM, shell , Poisson's equation , Kronecker product , fundamental solutions",
author = "Jianqiao Ye",
year = "1988",
month = oct,
doi = "10.1016/0307-904X(88)90083-2",
language = "English",
volume = "12",
pages = "467--470",
journal = "Applied Mathematical Modelling",
issn = "0307-904X",
publisher = "Elsevier Inc.",
number = "5",

}

RIS

TY - JOUR

T1 - A new approach for the bending problem of shallow shell by the boundary element method

AU - Ye, Jianqiao

PY - 1988/10

Y1 - 1988/10

N2 - A very simple method is suggested in this paper to analyze shallow spherical shells with simply supported boundaries. Numerical examples show that the approach developed in the paper is effective.

AB - A very simple method is suggested in this paper to analyze shallow spherical shells with simply supported boundaries. Numerical examples show that the approach developed in the paper is effective.

KW - BEM

KW - shell

KW - Poisson's equation

KW - Kronecker product

KW - fundamental solutions

U2 - 10.1016/0307-904X(88)90083-2

DO - 10.1016/0307-904X(88)90083-2

M3 - Journal article

VL - 12

SP - 467

EP - 470

JO - Applied Mathematical Modelling

JF - Applied Mathematical Modelling

SN - 0307-904X

IS - 5

ER -